Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 50, NWS St. Louis, MO

April 9, 20154 counties in Illinois; Lincoln County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 9, 2015, 6:04 PM CDT for 4 counties in Illinois; Lincoln County, Missouri. It was in force for 41 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 6:04 PM CDT (23:04 UTC)
Expired
Apr 9, 2015, 6:45 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Madison County, IL, Lincoln County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:04 PM CDTHAIL 1.75Winfield, MO
Apr 9, 6:05 PM CDTTSTM WND DMGWinfield, MOLIMBS DOWN WITH HAIL AS LARGE AS PENNIES.
Apr 9, 6:30 PM CDTHAIL 0.88Jerseyville, IL
Apr 9, 6:40 PM CDTHAIL 0.25Jerseyville, IL
Apr 9, 6:41 PM CDTTSTM WND GST 603 S Jerseyville, ILBROKEN HOUSE WINDOW DUE TO WIND-DRIVEN HAIL.
Apr 9, 6:41 PM CDTHAIL 0.88Otterville, IL
Apr 9, 6:41 PM CDTHAIL 1.753 S Jerseyville, ILBROKEN HOUSE WINDOW DUE TO WIND-DRIVEN HAIL.
Apr 9, 6:42 PM CDTTSTM WND GST 45Delhi, IL
Apr 9, 6:43 PM CDTHAIL 2.251 S Jerseyville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 4:40 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WUUS53 KLSX 092304
SVRLSX
ILC013-061-083-119-MOC113-092345-
/O.NEW.KLSX.SV.W.0050.150409T2304Z-150409T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 645 PM CDT

* AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WINFIELD...
  AND MOVING EAST AT 55 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  JERSEYVILLE...GODFREY...WINFIELD...HARDIN...GRAFTON...ELSAH...OLD
  KANE...FOLEY...BEECHVILLE...BATCHTOWN...BRUSSELS...MEPPEN...
  NUTWOOD...FIELDON...OTTERVILLE...MCCLUSKY...KANE...DELHI AND
  FIDELITY.

THIS WARNING INCLUDES PERE MARQUETTE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3913 9014 3900 9015 3900 9009 3895 9008
      3894 9035 3897 9046 3893 9049 3892 9066
      3894 9069 3892 9069 3892 9073 3892 9072
      3893 9074 3891 9088 3911 9091 3925 9019
TIME...MOT...LOC 2304Z 252DEG 46KT 3901 9078

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

KANOFSKY
1 follow-up statement
990 
WWUS53 KLSX 092327
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT THU APR 9 2015

MOC113-092337-
/O.CAN.KLSX.SV.W.0050.000000T0000Z-150409T2345Z/
LINCOLN MO-
627 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS THE WARNED AREA.

LAT...LON 3925 9019 3914 9014 3900 9015 3900 9009
      3895 9008 3894 9035 3896 9039 3897 9046
      3893 9049 3892 9066 3899 9068 3905 9071
      3909 9068 3915 9071
TIME...MOT...LOC 2327Z 252DEG 46KT 3910 9042

$$

ILC013-061-083-119-092345-
/O.CON.KLSX.SV.W.0050.000000T0000Z-150409T2345Z/
JERSEY IL-MADISON IL-CALHOUN IL-GREENE IL-
627 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GREENE...CALHOUN...NORTHWESTERN MADISON AND JERSEY COUNTIES UNTIL 645
PM CDT...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
JERSEYVILLE...AND MOVING EAST AT 55 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE...GODFREY...OLD KANE...MCCLUSKY...KANE...DELHI AND
FIDELITY.

THIS WARNING INCLUDES PERE MARQUETTE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 9019 3914 9014 3900 9015 3900 9009
      3895 9008 3894 9035 3896 9039 3897 9046
      3893 9049 3892 9066 3899 9068 3905 9071
      3909 9068 3915 9071
TIME...MOT...LOC 2327Z 252DEG 46KT 3910 9042

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:44 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 5:44 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
544 PM CDT Thu Apr 9 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 333 PM CDT Thu Apr 9 2015

Scattered thunderstorms have developed along and ahead of the
advancing cold front from south central IA thru western MO into
northeast OK. The best combination of deep layer shear AOA 40 kts
and CAPE is basically north of I-70 and especially across far
northern MO into southern IA, and this is where the best
organization and supercell structures have been observed. Present
indications are that coverage of storms should increase through
the remainder of the afternoon and into the evening with the
advancing cold front as large scale ascent associated with the
ejecting upstream shortwave overspreads the region. A mixed mode
of storms is expected with more persistent supercell structures
most likely still along and north of I-70 where increasing deep
layer shear will be present in association with the mid level jet.
Deep layer shear is unidirectional which does not bode well for a
good tornado threat, but if we can get some locallized backing of
the surface winds the threat may increase, especially across
northeast MO into west central IL closer to the track of the
surface low. Otherwise the main threat is large hail and locally
damaging winds. I have trimmed back the flash flood watch to
generally St. Louis south and east through mid evening. Storm
motion at 50+ mph suggests a rather low heavy rain threat. All the
storms should be east of the CWA by 03z or so with gusty west
winds in the wake of the front and a period of post-frontal
stratus persisting for a good portion of the tonight period.

Glass

.LONG TERM:  (Friday through Next Thursday)
Issued at 350 PM CDT Thu Apr 9 2015

Cyclonic flow will persist across the area Friday in the wake of
the cold front and attendant cyclone and mixing should contribute
to some gusty west winds, especially across the northern half of
the CWA. Not expecting much in the way of clouds and while temps
will be cooler, I prefer the warmer of the MOS guidance. A
secondary cold front will settle southward through the region on
Friday night with high pressure building thru the upper/mid MS
valley and into southern IL by 12z Sat. This surface high will
slowly retreat on Saturday allowing for seasonable temperatures.

The next period of unsettled weather will unfold in the Saturday
night through Sunday night time frame. Intensifying southerly flow
on the western periphery of the retreating surface high and in
association with falling surface pressures across the plains will
lead to the northward return of moisture. Initially the
surface/PBL based moisture will stay to our west on Saturday
night, however a veering South-southwesterly LLJ late Saturday
night into early Sunday morning will bring elevated moisture
return into western and central MO. This moisture advection and
the moisture convergence along with large scale ascent associated
with a migrating disturbance aloft should produced a complex of
showers and thunderstorms into at least western MO overnight
Saturday, which could push into western sections of the CWA by
daybreak Sunday. Convective trends which can be dominated on the
mesoscale are always hard to gage several days in advance, but if
the previously mentioned scenario is accurate, a east-southeast
moving complex of showers and thunderstorms will impact the CWA on
Sunday. The greatest threat would be central MO and I have boosted
pops into the high chance range. Showers and thunderstorms look
likely across much of the area on Sunday night as the next cold
front moves across the area with an environment characterized by
weak instability and rather steep lapse rates aloft.

A fairly active period with multiple days of storm potential
exists during the extended period from Tuesday through Thursday.
First an upper low/trof will be weakening as it moves northeastward
through the southern/central Plains into MS Valley by early Wed in
conjunction with a lifting warm front and low level moisture
return. Later in the period a deep trof will move out of the
western U.S./Rockies and into the MS valley.

Glass

&&

.AVIATION:  (For the 00z TAFs through 00z Friday Evening)
Issued at 513 PM CDT Thu Apr 9 2015

A cold front extending from near UIN southwest to just west oF COU
will move through the St Louis metro area around 00Z Friday.
Thunderstorms will move through the St Louis metro area between
00-01Z Friday. Post frontal, MVFR cigs will move through UIN and
COU this evening and may graze the St Louis metro area later this
evening and into the overnight hours. Strong and gusty swly
surface winds in the St Louis metro area will veer around to a wly
direction early this evening after fropa. The surface wind should
weaken some late tonight. Little cloud cover on Friday, maybe few
diurnal cumulus clouds in the afternoon. A weak, dry secondary
cold front will move southeastward through the area Friday
afternoon.

Specifics for KSTL: Fast moving storms will move through the STL
area until 01Z early this evening. Strong and gusty s-swly surface
wind will veer around to a wly direction early this evening after
fropa. The wind speeds should weaken some late tonight, but then
may pick up a little bit again late Friday morning into the early
afternoon. The southern fringe of MVFR, post frontal stratus or
stratocumulus clouds may briefly move through STL late this
evening into the overnight hours. Little cloud cover expected
Friday and Friday evening, maybe a few diurnal cumulus clouds
Friday afternoon. Surface winds will become light Friday evening
after the passage of a weak secondary cold front, as a surface high
moves into northeast MO and west central IL.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Jefferson MO-
     St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
     MO-Ste. Genevieve MO-Washington MO.

IL...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Bond IL-
     Clinton IL-Fayette IL-Madison IL-Marion IL-Monroe IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 9, 4:29 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT THU APR 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
429 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS EASTERN MISSOURI AND WEST CENTRAL AND
SOUTH CENTRAL ILLINOIS THIS EVENING. SOME OF THE THUNDERSTORMS WILL
BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND
GUSTS...AND ISOLATED TORNADOES.

IN ADDITION...LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS IS
ALSO POSSIBLE THROUGH THIS EVENING AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS
WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT.

GLASS

In the hours before

Local storm report, Apr 9, 5:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     WALL CLOUD       WRIGHT CITY             38.83N  91.02W
04/09/2015                   WARREN             MO   AMATEUR RADIO

            WALL CLOUD WEST OF TROY.

&&

FUCHS
Local storm report, Apr 9, 5:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             TROY                    38.98N  90.98W
04/09/2015  E1.00 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Apr 9, 5:57 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
557 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TORNADO          WRIGHT CITY             38.83N  91.02W
04/09/2015                   WARREN             MO   TRAINED SPOTTER

            BRIEF TOUCHDOWN OF A FEW SECONDS. FUNNEL CLOUD STILL
            VISIBLE TO THE E OR NE.

&&

FUCHS
Local storm report, Apr 9, 5:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
559 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             TROY                    38.98N  90.98W
04/09/2015  E1.75 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 9, 6:02 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
602 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             TROY                    38.98N  90.98W
04/09/2015  E1.50 INCH       LINCOLN            MO   TRAINED SPOTTER

            ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING
            SET BLOWN 30 FEET

0558 PM     TSTM WND DMG     TROY                    38.98N  90.98W
04/09/2015                   LINCOLN            MO   TRAINED SPOTTER

            ALMOST GOLF BALL SIZE HAIL ALONG WITH AN ANCHORED SWING
            SET BLOWN 30 FEET

&&

GKS
Local storm report, Apr 9, 6:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             WINFIELD                39.00N  90.74W
04/09/2015  E1.25 INCH       LINCOLN            MO   TRAINED SPOTTER

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:31 PM CDTRiver Flood WarningLSXFayette5 days
Apr 9, 6:10 AM CDTAreal Flood AdvisoryLSXCalhoun, Jersey, Macoupin, Madison, Monroe, Saint Clair4 hr
Apr 9, 4:48 PM CDTSevere Thunderstorm WarningLSXAdams27 min
Apr 9, 5:19 PM CDTSevere Thunderstorm WarningLSXPike41 min
Apr 9, 5:43 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Pike32 min
Apr 9, 6:35 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Madison55 min
Apr 9, 6:55 PM CDTSevere Thunderstorm WarningLSXJersey35 min
Apr 8, 8:02 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson31 min
Apr 8, 9:04 PM CDTAreal Flood WarningLSXSainte Genevieve, Saint Francois6 hr
Apr 8, 9:09 PM CDTFlash Flood WarningLSXJefferson6 hr
Apr 9, 11:45 AM CDTRiver Flood WarningLSXSaint Charles25 hr
Apr 9, 3:20 PM CDTSevere Thunderstorm WarningLSXBoone40 min
Apr 9, 3:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe42 min
Apr 9, 4:13 PM CDTTornado WarningLSXAudrain32 min
Apr 9, 4:16 PM CDTSevere Thunderstorm WarningLSXLewis29 min
Apr 9, 4:31 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls29 min
Apr 9, 5:07 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren38 min
Apr 9, 5:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren25 min
Apr 9, 5:49 PM CDTTornado WarningLSXLincoln, Saint Charles26 min
Apr 9, 6:12 PM CDTRiver Flood WarningLSXJefferson, Saint Louis3 days
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington58 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.